# SDR CA960408505

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Flaps
- Part time: 1,477 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH, FLAPS FAIL MESSAGE ON EICAS, FLAPS STOPPED AT 20 DEGREES. PREVIOUS WIRE REPAIR FOUND BROKEN AGAIN. NEW ELECTRICAL HARNESS INSTALLED.
